MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET? SOLENT? OMNI; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET? SOLENT? OMNI; CATHETER, EMBOLECTOMY
Model Number 109681-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ischemia (1942); Septic Shock (2068); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient died.The target lesion was located in the popliteal artery.The procedure went well, however, the doctor noted that the patient might develop compartment syndrome.No complications related to the device, or the procedure were noted; however, the patient subsequently deceased.
 
Additional Manufacturer Narrative
H6 - patient codes: updated.
 
Event or Problem Description
It was reported that the patient died.The target lesion was located in the popliteal artery.The procedure went well, however, the doctor noted that the patient might develop compartment syndrome.Post-procedure, the patient exhibited some unknown comorbidities.No complications related to the device, or the procedure were noted; however, the patient subsequently deceased.
 
Additional Manufacturer Narrative
B5 describe event or problem: updated.H6 - patient codes: updated.H6 - impact codes: updated.
 
Event or Problem Description
Locationit was reported that the patient died.The target lesion was located in the popliteal artery.The procedure went well, however, the doctor noted that the patient might develop compartment syndrome.Post-procedure, the patient exhibited some unknown comorbidities.No complications related to the device, or the procedure were noted; however, the patient subsequently deceased.It was further reported that the procedure took place in the mid to late afternoon.The angiojet was used in the popliteal artery which was completely occluded all the way down.There were no issues with the angiojet catheter.Due to the patient's leg being cold for a long period of time (due to the occlusion/lack of blood flow), it would have been ideal to gradually introduce blood flow back to the artery.However, it was noted that the angiojet was able to open the vessel very quickly which is why it was thought that the patient may experience compartment syndrome.During recovery, the patients leg began swelling.The patient was taken straight to the operating room, and a unilateral fasciotomy was performed.Post-procedure, the patient showed signs of shock, with abnormal lab results.The patient's condition deteriorated overnight, and they were declared brain dead the following morning.The patient passed away that day.The exact cause of death was not confirmed but was believed to be some form of shock, possibly septic shock.

Brand Name
ANGIOJET? SOLENT? OMNI
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22161532
Report Number2124215-2025-35733
Device Sequence Number7484765
Product Code DXE
UDI-Device Identifier08714729889663
UDI-Public(01)08714729889663
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K111182
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number109681-001
Device Catalogue Number109681-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer06/09/2025
07/24/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date07/07/2025
08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Death;
Patient SexUnknown